The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (248 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 1, 2003, pp. 3–16
DOI: 10.4171/ZAA/1128

Published online: 2003-03-31

Bernstein's 'Lethargy' Theorems in SF-Spaces

B. Micherda[1]

(1) Jagiellonian University, Krakow, Poland

We prove a version of Bernstein's 'lethargy' theorem for cones in the class of SF-spaces. Moreover, an analogue of the Bernstein theorem for linear projections onto closed subspaces of an SF-space is obtained. This extends results given by G. Lewicki.

Keywords: Bernstein's 'lethargy theorem', SF-spaces, Orlicz-Musielak spaces, best approximations, linear projections

Micherda B.: Bernstein's 'Lethargy' Theorems in SF-Spaces. Z. Anal. Anwend. 22 (2003), 3-16. doi: 10.4171/ZAA/1128